EconPapers    
Economics at your fingertips  
 

Adaptive Regulation of a Class of Uncertain Nonlinear Systems with Nonstrict Feedback Form

Jian-xiong Li, Chong-yi Gao, Yi-ming Fang, Cui Guo and Wen-bo Zhang

Mathematical Problems in Engineering, 2016, vol. 2016, 1-7

Abstract:

This paper focuses on the semiglobal stabilization for a class of nonlinear systems with nonstrict feedback form. Based on a generalized scaling technique, an adaptive control algorithm with dynamic high gain is developed for a class of nonstrict feedback nonlinear systems. It can be proved that, under some appropriate design parameters, all signals of the resulting closed-loop system are bounded semiglobally, and the system state will be convergent to origin exponentially. Finally, a numerical simulation is provided to confirm the effectiveness of the proposed method.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2016/9748489.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2016/9748489.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:9748489

DOI: 10.1155/2016/9748489

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:9748489